Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can your period cause a headache?.... one that won't go away?

I'm 36 years old and have never had this happen. I started my period three days ago and about 7 hours into the first day I started getting an excruciating headache. The headache has been going on now for the whole time without letting up. Ibuprofen only gives about 45 minutes of relief. What is going on?

Answer Question
 
hollydaze1974

Asked by hollydaze1974 at 11:38 AM on Jun. 13, 2011 in Health

Level 17 (3,912 Credits)
Answers (4)
  • It could be a migraine. If it has lasted this long and nothing is helping, call your doctor or go to the ER. Some women get migraines during their period or right before.
    tyfry7496

    Answer by tyfry7496 at 11:40 AM on Jun. 13, 2011

  • if you have taken ibuprofen and it still hurts than go see a doctor.

    I get headaches all the time and they shoould go away with some med's.and some sleep.
    gammie

    Answer by gammie at 11:40 AM on Jun. 13, 2011

  • headaches are the leading cause of pain in america
    could you be dehydrated?
    lizzybee44

    Answer by lizzybee44 at 12:33 PM on Jun. 13, 2011

  • not likely to be dehydrated, I'm on medication that causes me to drink a lot of water. I am just surprised as this has never happened to me before.
    hollydaze1974

    Comment by hollydaze1974 (original poster) at 12:38 PM on Jun. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.